# SDR SWAA2022031734254

- Difficulty date: November 15, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 26,538 hours, 11,414 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: 181A80251
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER FWD MOUNT; UPPER SLIDING SEAL IS WORN/CRACKED AT LOWER T/E. / REMOVED AND REPLACED DAMAGED SLIDING SEAL WITH NEW SLIDING SEAL PN 181A8025-1 ATAG A69489 ON L/H HORIZ. STAB FWD UPPER MOUNT. IAW B-737 AMM 53-31-31-000-802 PAG. E 1-5 REMOVAL AND AMM 53-31-31-400-802 PAR. E 19-27.
